MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COAGUCHEK XS PROF KIT; PROTHROMBIN TIME MONITOR

ROCHE DIAGNOSTICS COAGUCHEK XS PROF KIT; PROTHROMBIN TIME MONITOR
Catalog Number 04837975001
Medical Device Problem Code Image Display Error/Artifact (1304)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The meter was requested for investigation.
 
Event or Problem Description
The initial reporter had an issue with the meter display on coaguchek xs meter serial number (b)(4).The reporter stated the meter is not powering properly.The reporter can see a partial display and then the meter goes blank.The reporter stated the meter beeps 3 times but does not display any icons.The reporter performed a display check and advised partial display appears momentarily and the meter goes blank.The reporter cleaned the contacts and installed new batteries.The meter does not power on at all.
 
Additional Manufacturer Narrative
The customer's meter was received for investigation.The meter¿s circuit board was tested for damage or contamination and it was found the circuit board was contaminated.The root cause is determined to be contamination of the contacts due to improper handling or maintenance by the customer.Medwatch fields d9 and h3 were updated.

Brand Name
COAGUCHEK XS PROF KIT
Common Device Name
PROTHROMBIN TIME MONITOR
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key12311740
Report Number1823260-2021-02343
Device Sequence Number14598823
Product Code GJS
UDI-Device Identifier00365702126107
UDI-Public00365702126107
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K062925
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04837975001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/17/2021
Initial Date Received by Manufacturer 07/20/2021
Supplement Date Received by Manufacturer07/20/2021
Initial Report FDA Received Date08/12/2021
Supplement Report FDA Received Date09/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1